# SDR 20010409CW019

- Difficulty date: March 1, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N755MA
- Make and model: Mtsbsi MU2B35
- Aircraft serial: 553
- Engine: Garrtt TPE331*
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 030A8521741
- Condition: Separated
- Location: Trim
- Part time: 235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE SEPARATED AT A 90 DEGREE TURN OVER PULLEY IN AFT TAIL CONE AREA
